File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Admissibility of a wide cluster solution in "anisotropic" higher-order traffic flow models

TitleAdmissibility of a wide cluster solution in "anisotropic" higher-order traffic flow models
Authors
KeywordsAw And Rascle Model
Hyperbolic Conservation Law
Rankine-Hugoniot Condition
Shock Wave
Wide Cluster
Issue Date2007
PublisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SIAP
Citation
SIAM Journal On Applied Mathematics, 2007, v. 68 n. 2, p. 562-573 How to Cite?
AbstractWe analytically investigate a wide cluster solution and show that it is not admitted in some of the traffic flow models in the literature. For those traffic flow models that admit the wide cluster solution, the relationship between two important control parameters and the critical densities that divide an equilibrium solution into stable and unstable regions is thoroughly discussed in detail. We find that such wide clusters exist with a free traffic density in an unstable region, and with one or three critical densities. These results are different from the cases in the well-known higher-order traffic flow models of Payne and Whitham [H. J. Payne, "Models of freeway traffic and control," in Mathematical Models of Public Systems, A. G. Bekey, ed., Simulation Council Proc. Ser. 1, La Jolla, CA, 1971, pp. 51-61], [G. B. Whitham, Linear and Nonlinear Waves, John Wiley and Sons, New York, 1974], Kühne [R. D. Kühne, "Macroscopic freeway model for dense traffic-stop-start waves and incident detection," in Proceedings of the 9th International Symposium on Transportation and Traffic Theory, J. Volmuller and R. Hamerslag, eds., VNU Science Press, Utrecht, 1984, pp. 21-42], and Kerner and Konhäuser [B. S. Kerner and P. Konhäuser, Phys. Rev. E (3), 50 (1994), pp. 54-83]. © 2007 Society for Industrial and Applied Mathematics.
Persistent Identifierhttp://hdl.handle.net/10722/150450
ISSN
2015 Impact Factor: 1.51
2015 SCImago Journal Rankings: 0.970
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, RYen_US
dc.contributor.authorZhang, Pen_US
dc.contributor.authorDai, SQen_US
dc.contributor.authorWong, SCen_US
dc.date.accessioned2012-06-26T06:04:52Z-
dc.date.available2012-06-26T06:04:52Z-
dc.date.issued2007en_US
dc.identifier.citationSIAM Journal On Applied Mathematics, 2007, v. 68 n. 2, p. 562-573en_US
dc.identifier.issn0036-1399en_US
dc.identifier.urihttp://hdl.handle.net/10722/150450-
dc.description.abstractWe analytically investigate a wide cluster solution and show that it is not admitted in some of the traffic flow models in the literature. For those traffic flow models that admit the wide cluster solution, the relationship between two important control parameters and the critical densities that divide an equilibrium solution into stable and unstable regions is thoroughly discussed in detail. We find that such wide clusters exist with a free traffic density in an unstable region, and with one or three critical densities. These results are different from the cases in the well-known higher-order traffic flow models of Payne and Whitham [H. J. Payne, "Models of freeway traffic and control," in Mathematical Models of Public Systems, A. G. Bekey, ed., Simulation Council Proc. Ser. 1, La Jolla, CA, 1971, pp. 51-61], [G. B. Whitham, Linear and Nonlinear Waves, John Wiley and Sons, New York, 1974], Kühne [R. D. Kühne, "Macroscopic freeway model for dense traffic-stop-start waves and incident detection," in Proceedings of the 9th International Symposium on Transportation and Traffic Theory, J. Volmuller and R. Hamerslag, eds., VNU Science Press, Utrecht, 1984, pp. 21-42], and Kerner and Konhäuser [B. S. Kerner and P. Konhäuser, Phys. Rev. E (3), 50 (1994), pp. 54-83]. © 2007 Society for Industrial and Applied Mathematics.en_US
dc.languageengen_US
dc.publisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SIAPen_US
dc.relation.ispartofSIAM Journal on Applied Mathematicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectAw And Rascle Modelen_US
dc.subjectHyperbolic Conservation Lawen_US
dc.subjectRankine-Hugoniot Conditionen_US
dc.subjectShock Waveen_US
dc.subjectWide Clusteren_US
dc.titleAdmissibility of a wide cluster solution in "anisotropic" higher-order traffic flow modelsen_US
dc.typeArticleen_US
dc.identifier.emailWong, SC:hhecwsc@hku.hken_US
dc.identifier.authorityWong, SC=rp00191en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1137/06066641Xen_US
dc.identifier.scopuseid_2-s2.0-42549147496en_US
dc.identifier.hkuros140825-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-42549147496&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume68en_US
dc.identifier.issue2en_US
dc.identifier.spage562en_US
dc.identifier.epage573en_US
dc.identifier.isiWOS:000251836700012-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridXu, RY=24081755700en_US
dc.identifier.scopusauthoridZhang, P=7404158930en_US
dc.identifier.scopusauthoridDai, SQ=7203008878en_US
dc.identifier.scopusauthoridWong, SC=24323361400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats